Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 17, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 3, 2017, 9:21 PM CST. It took effect at Mar 4, 2017, 12:00 PM CST. It was in force for 52 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2017, 9:21 PM CST (03:21 UTC)
- In effect from
- Mar 4, 2017, 12:00 PM CST
- Expired
- Mar 6, 2017, 3:43 PM CST
- In force
- 52 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
688 WHUS73 KGRB 040321 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 921 PM CST FRI MAR 3 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED THIS WEEKEND... .SOUTHEAST WINDS WILL PICK BY EARLY AFTERNOON SATURDAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY SATURDAY NIGHT AND SUNDAY, VEERING TO THE SOUTH AND SLOWLY EASING ON SUNDAY. THESE WINDS WILL ALSO BUILD HIGH WAVES FOR THE WEEKEND. LMZ541>543-041130- /O.NEW.KGRB.SC.Y.0017.170304T1800Z-170306T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 921 PM CST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON SATURDAY TO 6 PM CST SUNDAY. * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY SATURDAY AFTERNOON AND CONTINUING INTO SATURDAY NIGHT, VEERING SOUTH AND SUNDAY. * WAVES...BUILDING TO 4 TO 6 FEET BY SATURDAY AFTERNOON AND 6 TO 9 FEET SATURDAY NIGHT AND CONTINUE THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
085 WHUS73 KGRB 040935 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CST SAT MAR 4 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED THIS WEEKEND... .SOUTHEAST WINDS WILL INCREASE TODAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY, AND VEER TO THE SOUTH SUNDAY AND SUNDAY NIGHT. THE PERSISTENT SOUTH WINDS WILL CAUSE LARGE WAVES TO BUILD OVER THE WEEKEND. LMZ541>543-041745- /O.EXT.KGRB.SC.Y.0017.170304T1800Z-170306T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 335 AM CST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 AM CST MONDAY... * SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KTS THIS AFTERNOON AND TONIGHT, THEN VEER SOUTH AND REMAIN GUSTY SUNDAY AND SUNDAY NIGHT. * WAVES WILL BUILD TO 6 TO 10 FEET TONIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
200 WHUS73 KGRB 041615 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CST SAT MAR 4 2017 ...GUSTY WINDS AND HIGH WAVES EXPECTED THIS WEEKEND... .SOUTHEAST WINDS WILL INCREASE TODAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE WINDS WILL REMAIN GUSTY, AND VEER TO THE SOUTH SUNDAY AND SUNDAY NIGHT. THE PERSISTENT SOUTH WINDS WILL CAUSE LARGE WAVES TO BUILD OVER THE WEEKEND. LMZ541>543-050015- /O.CON.KGRB.SC.Y.0017.170304T1800Z-170306T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1015 AM CST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KTS THIS AFTERNOON AND TONIGHT, THEN VEER SOUTH AND REMAIN GUSTY SUNDAY AND SUNDAY NIGHT. * WAVES WILL BUILD TO 6 TO 10 FEET TONIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
919 WHUS73 KGRB 042124 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 324 PM CST SAT MAR 4 2017 ...GUSTY WINDS AND HIGH WAVES THIS WEEKEND... .GUSTY SOUTHEAST WINDS WILL CONTINUE BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE WINDS VEER TO THE SOUTH SUNDAY AND SUNDAY NIGHT. THE PERSISTENT SOUTH WINDS WILL CAUSE LARGE WAVES TO BUILD OVER THE WEEKEND. LMZ541>543-050530- /O.CON.KGRB.SC.Y.0017.000000T0000Z-170306T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 324 PM CST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KTS. WINDS WILL VEER SOUTH AND REMAIN GUSTY SUNDAY AND SUNDAY NIGHT. * WAVES OF 6 TO 10 FEET TONIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
591 WHUS73 KGRB 050251 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 851 PM CST SAT MAR 4 2017 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE... .GUSTY SOUTHEAST WINDS WILL CONTINUE BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE WINDS VEER TO THE SOUTH SUNDAY AND SUNDAY NIGHT. THE PERSISTENT SOUTH WINDS WILL CAUSE LARGE WAVES TO BUILD OVER THE WEEKEND. LMZ541>543-051100- /O.CON.KGRB.SC.Y.0017.000000T0000Z-170306T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 851 PM CST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... * SOUTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KTS. WINDS WILL VEER SOUTH AND REMAIN GUSTY SUNDAY AND SUNDAY NIGHT. * WAVES OF 6 TO 10 FEET TONIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
639 WHUS73 KGRB 050953 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 AM CST SUN MAR 5 2017 ...GUSTY WINDS AND HIGH WAVES TO CONTINUE... .GUSTY SOUTHEAST TO SOUTH WINDS WILL CONTINUE BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE PERSISTENT SOUTH WINDS WILL CAUSE LARGE WAVES TO BUILD ON LAKE MICHIGAN. LMZ541>543-051800- /O.EXT.KGRB.SC.Y.0017.000000T0000Z-170306T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 353 AM CST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTHEAST TO SOUTH WINDS WILL BE SUSTAINED AT 15 TO 25 KNOTS WITH GUSTS TO 30 KTS. * WAVE HEIGHTS OF 5 TO 8 FEET ARE EXPECTED. * AFTER A BRIEF LULL IN THE WINDS AND WAVES LATE TONIGHT INTO MONDAY MORNING...A PROLONGED PERIOD OF STRONG WINDS IS EXPECTED FROM MONDAY AFTERNOON THROUGH WEDNESDAY. GALE FORCE GUSTS WILL BE POSSIBLE DURING THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
317 WHUS73 KGRB 051556 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 956 AM CST SUN MAR 5 2017 ...GUSTY WINDS AND HIGH WAVES CONTINUE... .GUSTY SOUTHEAST TO SOUTH WINDS WILL CONTINUE THROUGH MONDAY EVENING, WITH A LULL LATE TONIGHT INTO EARLY MONDAY MORNING, BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE PERSISTENT SOUTH WINDS WILL CREATE LARGE WAVES LAKE MICHIGAN. GUSTY SOUTHWEST WINDS ARE EXPECTED LATE MONDAY NIGHT INTO TUESDAY. LMZ541>543-060000- /O.CON.KGRB.SC.Y.0017.000000T0000Z-170306T0600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 956 AM CST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTHEAST TO SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH LATE TONIGHT. A LULL IN THE GUSTY WINDS IS EXPECTED OVERNIGHT INTO EARLY MONDAY MORNING. THEN SOUTH WINDS WILL INCREASE AGAIN MONDAY MORNING AND AFTERNOON TO 20 TO 25 KNOTS WITH A FEW GALE FORCE GUSTS POSSIBLE. WINDS WILL SHIFT TO THE SOUTHWEST MONDAY NIGHT INTO TUESDAY AND REMAIN GUSTY THROUGH WEDNESDAY. GALE FORCE GUSTS WILL BE POSSIBLE DURING THIS PERIOD. * WAVE HEIGHTS OF 5 TO 8 FEET ARE EXPECTED THROUGH THIS EVENING, SUBSIDING TO 2 TO 4 FEET OVERNIGHT. WAVES WILL BUILD BACK TO 6 TO 10 FEET MONDAY EVENING. * ANOTHER SMALL CRAFT ADVISORY OR GALE WARNING WILL BE NEEDED STARING MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
168 WHUS73 KGRB 052113 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CST SUN MAR 5 2017 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE... .GUSTY SOUTHEAST TO SOUTH WINDS WILL CONTINUE THROUGH MONDAY EVENING, WITH A LULL LATE TONIGHT INTO EARLY MONDAY MORNING, BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE PERSISTENT SOUTH WINDS WILL CREATE LARGE WAVES ACROSS LAKE MICHIGAN. GUSTY SOUTHWEST WINDS ARE EXPECTED LATE MONDAY NIGHT INTO TUESDAY. LMZ541>543-060515- /O.EXT.KGRB.SC.Y.0017.000000T0000Z-170308T0000Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 313 PM CST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY... * SOUTHEAST TO SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS EVENING. A LULL IN THE GUSTY WINDS IS EXPECTED OVERNIGHT INTO EARLY MONDAY MORNING. THEN SOUTH WINDS WILL INCREASE AGAIN MONDAY MORNING AND AFTERNOON TO 20 TO 25 KNOTS WITH A FEW GALE FORCE GUSTS POSSIBLE. WINDS WILL SHIFT TO THE SOUTHWEST MONDAY NIGHT INTO TUESDAY AND REMAIN GUSTY THROUGH WEDNESDAY. GALE FORCE GUSTS WILL BE POSSIBLE DURING THIS PERIOD. * WAVE HEIGHTS OF 4 TO 7 FEET ARE EXPECTED THROUGH THIS EVENING, SUBSIDING TO 3 TO 5 FEET OVERNIGHT. WAVES WILL BUILD BACK TO 6 TO 10 FEET MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
534 WHUS73 KGRB 060322 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 922 PM CST SUN MAR 5 2017 ...GUSTY WINDS AND BUILDING WAVES EXPECTED MONDAY... .GUSTY SOUTH WINDS ARE EXPECTED MONDAY, AS A DEEPENING LOW PRESSURE OVER NORTH DAKOTA BRINGS A TRAILING COLD FRONT TO NEAR LAKE MICHIGAN BY MIDNIGHT MONDAY NIGHT. WINDS WILL CONTINUE TO INCREASE WITH THE APPROACH OF THE FRONT, WITH GALE FORCE GUSTS EXPECTED. BRISK WEST WINDS WILL THEN CONTINUE TUESDAY AND WEDNESDAY, WITH AT LEAST SMALL CRAFT ADVISORY GUSTS. LMZ541>543-061130- /O.EXT.KGRB.SC.Y.0017.000000T0000Z-170306T2200Z/ /O.NEW.KGRB.GL.W.0005.170306T2200Z-170307T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 922 PM CST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST MONDAY... ...GALE WARNING IN EFFECT FROM 4 PM MONDAY TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 4 PM MONDAY TO 6 AM CST TUESDAY. * WINDS: SOUTH WINDS WILL INCREASE AGAIN MONDAY MORNING AND AFTERNOON TO 20 TO 25 KNOTS WITH GUSTS TO AROUND TO 35 KTS POSSIBLE BY MONDAY AFTERNOON. WINDS WILL SHIFT TO THE SOUTHWEST MONDAY NIGHT INTO TUESDAY AND REMAIN GUSTY THROUGH WEDNESDAY. GALE FORCE GUSTS WILL BE POSSIBLE DURING THIS PERIOD. * WAVE HEIGHTS WILL SUBSIDE TO 3 TO 5 FEET OVERNIGHT. WAVES WILL BUILD BACK TO 6 TO 10 FEET BY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
424 WHUS73 KGRB 061051 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 451 AM CST MON MAR 6 2017 ...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY AND TONIGHT... .SOUTH GALES WILL DEVELOP IN ADVANCE OF A COLD FRONT LATE THIS AFTERNOON AND TONIGHT. THE WINDS WILL VEER SOUTHWEST AFTER THE FRONT MOVES THROUGH LATE TONIGHT. SOUTHWEST TO WEST GALES WILL CONTINUE TUESDAY INTO WEDNESDAY. WAVES WILL BUILD TO AS HIGH AS 8 TO 12 FEET TONIGHT. LMZ541>543-061800- /O.CON.KGRB.SC.Y.0017.000000T0000Z-170306T2200Z/ /O.EXT.KGRB.GL.W.0005.170306T2200Z-170308T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 451 AM CST MON MAR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY... * SOUTH WINDS WILL INCREASE AGAIN LATER TODAY INTO TONIGHT, WITH GALE FORCE GUSTS TO 35 TO 40 KNOTS. WINDS WILL SHIFT TO THE SOUTHWEST LATE TONIGHT INTO TUESDAY, AND BECOME WEST TUESDAY NIGHT INTO WEDNESDAY. GALE FORCE GUSTS WILL BE LIKELY THROUGH THE PERIOD. * WAVE HEIGHTS WILL BUILD TO AS HIGH AS 8 TO 12 FEET TONIGHT. * PATCHY DENSE FOG MAY OCCUR TODAY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KIECKBUSCH
319 WHUS73 KGRB 061612 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1012 AM CST MON MAR 6 2017 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED TODAY AND TONIGHT...THEN SOUTHWEST TO WEST GALES EXPECTED TUESDAY INTO WEDNESDAY... .SOUTH GALES WILL DEVELOP IN ADVANCE OF A COLD FRONT LATE THIS AFTERNOON AND TONIGHT. THE WINDS WILL VEER SOUTHWEST AFTER THE FRONT MOVES THROUGH LATE TONIGHT. SOUTHWEST TO WEST GALES WILL CONTINUE TUESDAY INTO WEDNESDAY. WAVES WILL BUILD TO AS HIGH AS 8 TO 12 FEET TONIGHT. LMZ541>543-070015- /O.CON.KGRB.SC.Y.0017.000000T0000Z-170306T2200Z/ /O.CON.KGRB.GL.W.0005.170306T2200Z-170308T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1012 AM CST MON MAR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY... * SOUTH WINDS WILL INCREASE TODAY INTO TONIGHT, WITH GALE FORCE GUSTS TO 35 TO 40 KNOTS EXPECTED BY LATE AFTERNOON. WINDS WILL SHIFT TO THE SOUTHWEST LATE TONIGHT INTO TUESDAY, AND BECOME WEST TUESDAY NIGHT INTO WEDNESDAY. GALE FORCE GUSTS WILL BE LIKELY THROUGH THE PERIOD. * WAVE WILL BUILD TO 5 TO 8 FT THIS AFTERNOON, THEN 8 TO 12 FEET THIS EVENING. WAVES WILL SLOWLY SUBSIDE TO 3 TO 6 FT BY TUESDAY AFTERNOON. * THE GALE WARNING MAY BE EXTENDED THROUGH WEDNESDAY AFTERNOON. * PATCHY DENSE FOG MAY OCCUR TODAY INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
415 WHUS73 KGRB 062143 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CST MON MAR 6 2017 ...GALE FORCE GUSTS AND HIGH WAVES EXPECTED TONIGHT AND TUESDAY... .SOUTH GALES ARE EXPECTED THROUGH TONIGHT IN ADVANCE OF A COLD FRONT. THE WINDS WILL VEER SOUTHWEST AFTER THE FRONT MOVES THROUGH LATE TONIGHT. SOUTHWEST TO WEST GALES WILL CONTINUE TUESDAY INTO WEDNESDAY. WAVES WILL BUILD TO AS HIGH AS 8 TO 12 FEET TONIGHT. LMZ541>543-070545- /O.CAN.KGRB.SC.Y.0017.000000T0000Z-170306T2200Z/ /O.EXT.KGRB.GL.W.0005.170306T2143Z-170308T1200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 343 PM CST MON MAR 6 2017 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. * SOUTH WINDS WILL INCREASE TO 30 KTS BY EARLY EVENING, WITH GALE FORCE GUSTS TO 35 TO 40 KNOTS THORUGH TONIGHT. WINDS WILL SHIFT TO THE SOUTHWEST LATE TONIGHT INTO TUESDAY, AND BECOME WEST TUESDAY NIGHT INTO WEDNESDAY. GALE FORCE GUSTS WILL BE LIKELY THROUGH THE PERIOD. * WAVES WILL BUILD TO 8 TO 12 FEET BY TONIGHT THIS EVENING. WAVES WILL SLOWLY SUBSIDE TO 4 TO 6 FT BY TUESDAY AFTERNOON. * THE GALE WARNING MAY BE EXTENDED THROUGH WEDNESDAY AFTERNOON. * PATCHY DENSE FOG MAY OCCUR FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 5:32 PM CST, 3 hours 49 minutes earlier.
Area forecast discussion, Mar 3, 5:32 PM CST, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 532 PM CST Fri Mar 3 2017 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Saturday Issued at 245 PM CST Fri Mar 3 2017 Cold temperatures expected tonight as skies start out mostly clear along with light winds and snow cover. Lows should be 5 to 10 degrees below normal in most places. Warm advection will bring increasing middle and high clouds late tonight. There is a small chance of flurries in central Wisconsin. Mostly cloudy skies are expected Saturday with seasonable temperatures in the 30s. .LONG TERM...Saturday Night Through Friday Issued at 245 PM CST Fri Mar 3 2017 Main concern for this period will be the return of low clouds and fog Sunday afternoon into Monday morning, chances for showers and a few thunderstorms Monday afternoon into Monday night, and then the potential for ice shoves Monday into Tuesday night across Lake Winnebago and on the bay of Green Bay. For Saturday night into early Sunday morning, there is a small chance of freezing drizzle across the far northern Wisconsin. Otherwise, cloudy skies and increasing southeast winds will hold temperatures somewhat in check on Sunday compared to what guidance was giving us a few days ago. Have tempered high temperatures from previous forecast near the bay and lake. The question is when the low clouds and fog arrive. Anticipating this to occur across much of the area Sunday night as dewpoints in the 40s. The fog may be locally dense at times with visibilities of a quarter of a mile or less. The warmest day next week will be on Monday ahead of the cold front. Temperatures warming into the 50s and dewpoints climbing well into the 40s will lead to drizzle and fog in the morning. Some breaks in the fog is expected across portions of central and east-central Wisconsin Monday afternoon. Increasing south winds will lead to the increase risk of ice shoves on Lake Winnebago and on the shoreline of southern Marinette and Oconto Counties. Also, convective parameters still support the chance of thunderstorm Monday afternoon across central and north- central Wisconsin, and Monday evening across the entire area. The risk of thunderstorms will end from west to east by late Monday evening. Dense marine fog is also possible at times Monday into Monday night. As the cold front moves east of the area. gusty west winds are expected on Tuesday leading to an increase risk of ice shoves on the eastern shores of Lake Winnebago and the western shoreline of Door County. Some rain/snow is possible across the far north Tuesday morning. Beyond Wednesday, low confidence in the forecast due. For example, the MEX guidance has a high of 50 next Friday while the ECMWF has a high of 28 at Green Bay. Plenty of time to resolve those issues. && .AVIATION...for 00Z TAF Issuance Issued at 527 PM CST Fri Mar 3 2017 Good flight conditions expected tonight into tomorrow morning as high pressure shifts off to the southeast. South winds will eventually bring moisture back to the region, resulting in low cloud formation. That will probably begin tomorrow afternoon, though the exact timing of when MVFR conditions arrive is a low- confidence aspect of the forecast. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Eckberg AVIATION.......Skowronski
Hazardous weather outlook, Mar 3, 2:22 PM CST, 6 hours 59 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Green Bay WI 222 PM CST Fri Mar 3 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-042030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 222 PM CST Fri Mar 3 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Friday There is a chance of thunderstorms Monday afternoon into Monday night, but severe weather is not anticipated. Fog may also impact travel by car or air Sunday night into Monday night as mild temperatures move over snow covered or cold ground. The fog may be locally dense at times, with visibilities of a quarter of a mile or less. Ice shoves are possible across the northern shoreline of Lake Winnebago, and across the shoreline of southern Marinette and southern Oconto Counties Monday and Monday night. Increasing southerly winds are expected ahead of a cold front. Ice shoves are also possible on Tuesday into Tuesday night across the eastern shoreline of Lake Winnebago, and along the shoreline of western Door County. Gusty west winds are expected behind a cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-042030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 222 PM CST Fri Mar 3 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Friday South winds may gust to near gale force Monday afternoon into Monday night, in advance of a cold front. Behind the front, west winds may gust to near gale force at times Tuesday afternoon into Tuesday night. Dense fog, with visibilities below one mile, can be expected at times Sunday night into Monday night. Thunderstorms are possible Monday afternoon into Monday night, and may pose a hazard to mariners. RDM/Eckberg
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.